# SDR 20001229SH011

- Difficulty date: December 14, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N9699S
- Make and model: Bbavia 7ECA
- Aircraft serial: 430
- Engine: Lyc O235C1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Damaged
- Location: Carburetor
- Part time: 472 hours
- Component: Carburetor
- Component part number: MA31031031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS OVERFILLING.  UPON DISASSEMBLY, FOUND CARBURETOR GASKET, PN 16-B85, SAGGING AND THE METAL FLOAT, WHERE THE NEEDLE SEAT RUBS, WORN EXCESSIVELY AT THE FLOAT LEVER ADJUSTMENT TAB.  (X)
